# SDR SWAA2022090844182

- Difficulty date: August 21, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N8646B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36935
- Aircraft time: 27,640 hours, 12,745 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BELOW LH TRANSITION ANGLE LBL 25 BETWEEN 500 H-I DAMAGED WITH FWD AND AFT FRAME CLIPS CRACKED / [01] REMOVED INTERCOSTAL BETWEEN FRAME STA 500H AND 500I AT LBL 25 UNDER TRANSITION ANGLE PER SRM 51-40-02;[02] REMOVED CRACKED INTERCOSTAL FRAME CLIPS AT LBL 25 BELOW TRANSITION ANGLE FWD AND AFT OF STA 500H PER SRM 51-40-02;[03] INSTALLED INTERCOSTAL BETWEEN FRAME STA 500H AND 500I AT LBL 25 UNDER TRANSITION ANGLE PER SRM 51-40-02. REMOVED AND REPLACED CRACKED INTERCOSTAL FRAME CLIPS AT LBL 25 BELOW TRANSITION ANGLE FWD AND AFT OF STA 500H PER SRM 51-40-02;[04] INSPECTION C/W.
